# SDR CALA2010030800066

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 21,422 hours, 6,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3420
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN STA 480-500 S19R-22R STATIC PORT SURROUNDING AREA FOUND PREVIOUS DOUBLER REPAIR NOT PER SRM.  BS 480-500, S19R-224 STATIC PORT SURROUNDING AREA DOUBLER REPAIR REPLACED AND INSTALLED AS PER SRM 53-00-01 REPAIR 8 FIG 201.  DIP RAISED FOR SUBSEQUENT INSPECTION AFTER 37.5K CYCLES & EVERY 12K CYCLES THEREAFTER.  SRM 53-00-01 REPAIR 8 FIG 201 TABLE II 53-DIP, CONTROL 03773.  WORK PERFORMED BY SJ832.  INSPECT EXTERNAL SKIN REPAIR STA 480-500 S19R-22R AT INITIAL THRESHOLD 37,500 FLIGHT CYCLES ,THEN REPEAT INSPECTIONS (LFEC)AT 12,000 FLIGHT CYCLE PER SRM 53-00-01 REPAIR 8 TABLE II DIP CTL # 03773 LIMIT:  1) INIT: W/I 37500 F/C. INIT WILL AUTO-ITO TO.
